Alert archive / Georgia / Heat Advisories in 2015
Heat Advisory 13, NWS Charleston, SC
NWS Charleston, SC issued this heat advisory at Jul 21, 2015, 3:40 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Jul 21, 2015, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2015, 3:40 AM EDT (07:40 UTC)
- In effect from
- Jul 21, 2015, 12:00 PM EDT
- Expired
- Jul 21, 2015, 7:33 PM EDT
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2737 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
681 WWUS72 KCHS 210740 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EDT TUE JUL 21 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-211545- /O.NEW.KCHS.HT.Y.0013.150721T1600Z-150722T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 340 AM EDT TUE JUL 21 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * HEAT INDEX VALUES...UP TO 112 DUE TO TEMPERATURES IN THE MID TO UPPER 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION... KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE... ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE MUCH HIGHER INSIDE THE VEHICLE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
3 follow-up statements
144 WWUS72 KCHS 211403 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1003 AM EDT TUE JUL 21 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-212215- /O.CON.KCHS.HT.Y.0013.150721T1600Z-150722T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1003 AM EDT TUE JUL 21 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...PEAKING AROUND 110 TO 112 DEGREES THIS AFTERNOON DUE TO TEMPERATURES IN THE MID TO UPPER 90S AND DEWPOINT TEMPERATURES IN THE MID TO UPPER 70S. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION... KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE... ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE MUCH HIGHER INSIDE THE VEHICLE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
281 WWUS72 KCHS 211925 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EDT TUE JUL 21 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-220000- /O.CON.KCHS.HT.Y.0013.000000T0000Z-150722T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 325 PM EDT TUE JUL 21 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...AS HIGH AS AROUND 110 TO 113 DEGREES DUE TO TEMPERATURES IN THE MID TO UPPER 90S AND DEWPOINT TEMPERATURES IN THE MID TO UPPER 70S. * IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST BE OUTDOORS...DRINK PLENTY OF FLUIDS...WEAR LIGHT WEIGHT CLOTHING AND STAY OUT OF DIRECT SUNSHINE. IN ADDITION... KNOW THE SIGNS OF HEAT ILLNESSES AND BE SURE TO CHECK ON THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT SUCH AS YOUNG CHILDREN AND THE ELDERLY. NEVER LEAVE CHILDREN AND PETS IN A VEHICLE... ESPECIALLY WITH THE WINDOWS ROLLED UP SINCE TEMPERATURES CAN BE MUCH HIGHER INSIDE THE VEHICLE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
774 WWUS72 KCHS 212333 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 733 PM EDT TUE JUL 21 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-220045- /O.CAN.KCHS.HT.Y.0013.000000T0000Z-150722T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 733 PM EDT TUE JUL 21 2015 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this heat advisory went out at Jul 21, 1:01 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 21, 1:01 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 101 AM EDT TUE JUL 21 2015 .SYNOPSIS... AN INLAND SURFACE TROUGH WILL PERSIST THROUGH TUESDAY. A WEAK COLD FRONT MAY APPROACH FROM THE NORTH ON WEDNESDAY...THEN POSSIBLY STALL AND WEAKEN OVER THE AREA INTO THE WEEKEND. A WEAK AREA OF LOW PRESSURE MAY DEVELOP ON THIS FRONT BY THURSDAY...THEN MOVE OFFSHORE BY FRIDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SKIES WILL GENERALLY BE MOSTLY CLEAR TO PARTLY CLOUDY THROUGH THE NIGHT...WHILE THERE REMAINS ENOUGH OF A SW FLOW TO PREVENT TEMPS FROM GETTING ANY LOWER THAN THE MID OR UPPER 70S. CLOSER TO THE COAST AND IN DOWNTOWN CHARLESTON WE/LL BE FORTUNATE TO EVEN DROP T0 80F. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... OVERVIEW: THE AREA WILL BE ON THE SOUTHERN EDGE OF A BROAD UPPER TROUGH...CENTERED OVER EASTERN CANADA...THROUGH THE PERIOD. OVERALL...CONDITIONS WILL CONTINUE VERY HOT AND HUMID THROUGH AT LEAST WEDNESDAY. SOME RELIEF POSSIBLE BY THURSDAY DUE TO INCREASED CLOUD COVER/PRECIP CHANCES AS ALL MODELS DEVELOP A WEAK LOW ON A STALLED FRONT ACROSS THE NORTHERN HALF OF THE AREA. TUESDAY...A STRONG INLAND TROUGH OF LOW PRESSURE WILL CONTINUE AS DEEP WSW FLOW SETS UP. THIS WILL LIKELY BE THE HOTTEST/MOST HUMID DAY OF THE PERIOD. GUIDANCE CONTINUES TO GO FOR HIGHS IN THE UPPER 90S TO NEAR 100 MOST AREAS...AND WITH DEW POINTS IN THE MID 70S...WILL RESULT IN HEAT INDICES OF 106-110 BY AFTERNOON. WILL LET OVERNIGHT SHIFT DECIDE IF HEAT ADVISORY WILL BE NEEDED. DEEP WSW FLOW TYPICALLY LOWERS CONVECTIVE COVERAGE...BUT MOISTURE AND INSTABILITY WILL BE SUFFICIENT ENOUGH TO PRODUCE SCATTERED AFTERNOON STORMS. AS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS...CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM WITH THE MAIN IMPACT BEING STRONG DAMAGING WINDS. MOST CONVECTION WILL DIE DOWN DURING THE EVENING...BUT KEPT SLIGHT CHANCE ALL NIGHT DUE TO PRESENCE OF APPROACHING WEAK SURFACE FRONT FROM THE NORTH LATE AND SOME BROAD UPPER TROUGHING. WEDNESDAY...A WEAK SURFACE FRONT APPROACHES FROM THE NORTH AND SEEMS TO STALL OVER THE NORTHERN HALF OF THE AREA BY LATER IN THE DAY. THIS FEATURE...COMBINED WITH WEAK CYCLONIC UPPER FLOW AND SUFFICIENT MOISTURE AND INSTABILITY SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. HAVE KEPT HIGH END CHANCE POPS. ONCE AGAIN CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM DURING THE AFTERNOON GIVEN THE MODERATE TO HIGH VALUES OF CAPE AVAILABLE. HIGHS A DEGREE OR TWO LOWER DUE TO BETTER PRECIP CHANCES...BUT STILL IN THE MID TO UPPER 90S. BY WEDNESDAY NIGHT...ALL MODELS DEVELOP A WEAK SURFACE LOW ON THE STALLED FRONT. THIS FEATURE MAY PROVIDE ENOUGH LIFT TO KEEP AT LEAST SLIGHT CHANCE TO LOW END CHANCE POPS THROUGH MUCH OF THE NIGHT. LOWS IN THE MID TO UPPER 70S. THURSDAY...MODELS IN FAIR AGREEMENT WITH DEVELOPING A WEAK SURFACE LOW ALONG THE STALLED FRONT OVER THE NORTHERN HALF OF THE AREA. THE PRESENCE OF THIS LOW AND SUFFICIENT MOISTURE SHOULD HELP TO PRODUCE AT LEAST HIGH END CHANCE FOR CONVECTION/PRECIPITATION...BUT MODEL GUIDANCE CURRENTLY NOT VERY AGGRESSIVE WITH POPS. THUS...HAVE CAPPED AT HIGH END CHANCE FOR NOW. HIGHS SHOULD BE A TAD COOLER WITH CLOUD COVER AND POTENTIAL FOR HIGHER COVERAGE OF CONVECTION. KEPT LOWER 90S NORTH AND MID TO UPPER 90S SOUTH. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... DEEP CYCLONIC UPPER LEVEL FLOW WILL PREVAIL THROUGH MUCH OF THE PERIOD OVER THE NORTHEASTERN STATES. THIS MEANS THAT A STATIONARY FRONT WILL LIKELY LIE CLOSE TO OR ACROSS THE AREA THROUGH THE PERIOD. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMS WITH A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... VFR OUTSIDE OF ANY DIURNAL CONVECTION THIS AFTERNOON. OCCASIONALLY GUSTY W-SW WINDS WILL OCCUR THIS AFTERNOON AND EARLY EVENING WITH DEEP MIXING...AND ADDITIONAL ENHANCEMENT AT KCHS FROM THE SEA BREEZE. TOO FAR OUT TO PINPOINT WHERE ANY CONVECTION WOULD INITIATE THIS AFTERNOON BUT THERE LOOKS TO BE AN IMPROVED RISK OF MID/LATE AFTERNOON TSTMS THROUGH THE COASTAL CORRIDOR PER THE LATEST NAM MODEL. EXTENDED AVIATION OUTLOOK...ISOLATED TO SCATTERED MAINLY AFTERNOON CONVECTION WILL RESULT IN LOW CHANCES FOR BRIEF FLIGHT RESTRICTIONS THROUGH WEDNESDAY. WEDNESDAY THROUGH THE REST OF THE WORK WEEK...A WEAK COLD FRONT LOOKS TO STALL OVER THE NORTHERN HALF OF THE REGION. THIS FEATURE MAY RESULT IN HIGHER CHANCES FOR CONVECTION AND FOR THE POTENTIAL FOR FLIGHT RESTRICTIONS EACH AFTERNOON AND EVENING. && .MARINE... MODEST NOCTURNAL JETTING WILL ALLOW FOR SW WINDS OF 15-20 KT ACROSS THE COASTAL WATERS TONIGHT...EVEN A FEW GUSTS OVER AMZ350-374 NEAR 25 KT. BUT NOT ENOUGH FOR AN ADVISORY. GRADIENT REMAINS RATHER TIGHT BY JULY STANDARD BETWEEN THE BERMUDA-AZORES HIGH ACROSS FLORIDA AND A PERSISTENT NE-SW ALIGNED TROUGH INLAND OVER THE SE. SEAS WILL BE AS HIGH AS 3 OR 4 FT. NO HIGHLIGHTS EXPECTED THROUGH THE EXTENDED PERIOD. WINDS/SEAS ARE EXPECTED TO GENERALLY DECREASE THROUGH THE WORK WEEK AND INTO THE WEEKEND. FOR TUESDAY...THE AREA WILL REMAIN BETWEEN AN ATLANTIC RIDGE TO THE SOUTHEAST AND A TROUGH OF LOW PRESSURE INLAND. THIS WILL RESULT IN SOUTHWEST FLOW OF 15 KNOTS OR LESS AND SEAS OF 3-4 FEET OR LESS. WINDS EXPECTED TO SURGE UP TO 15 TO 20 KNOTS TUESDAY NIGHT...ESPECIALLY ACROSS THE SC WATERS. BY WEDNESDAY...A WEAK COLD FRONT APPROACHES FROM THE NORTH AND LIKELY STALLS OVER THE NORTHERN HALF OF THE AREA THROUGH THE REST OF THE WORK WEEK BEFORE DISSIPATING. THIS FEATURE WILL WEAKEN THE PRESSURE GRADIENT/WINDS FIELD LATER WEDNESDAY THROUGH THE WEEKEND. MODELS TRY TO DEVELOP A WEAK SURFACE LOW ON THIS FRONT THURSDAY AND FRIDAY...BUT STILL UNCERTAIN WITH THE STRENGTH AND POSITION OF THIS SYSTEM....WHICH COULD IMPACT WINDS/SEAS. THIS WEAK LOW IS SHOWN BY THE MODELS TO DEPART DURING FRIDAY WITH A RETURN TO MORE ESE WINDS...BUT SPEEDS REMAIN 15 KNOTS OR LESS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...RFM LONG TERM...MTE AVIATION... MARINE...
Hazardous weather outlook, Jul 20, 4:29 AM EDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 429 AM EDT MON JUL 20 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-210830- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 429 AM EDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EXCESSIVE HEAT...TEMPERATURES WILL RISE TO A RANGE FROM 95 TO 100 DEGREES FOR MOST LOCATIONS TUESDAY AFTERNOON. THESE HOT TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S INLAND AND MID TO UPPER 70S CLOSER TO THE COAST TO RESULT IN HEAT INDEX VALUES OF AROUND 110 DEGREES. HEAT ADVISORIES COULD EVENTUALLY BE NEEDED FOR PORTIONS OF THE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-210830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 429 AM EDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 PM EDT | Special Weather Statement | CHS | Beaufort | 40 min |
| Jul 21, 1:32 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Hampton, Jasper | 58 min |
| Jul 21, 2:20 PM EDT | Special Marine Warning | CHS | 85 min | |
| Jul 21, 2:28 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 47 min |
| Jul 21, 2:44 PM EDT | Special Weather Statement | CHS | Beaufort | 31 min |
| Jul 21, 2:53 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 3:13 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 45 min |
| Jul 21, 3:29 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 68 min |
| Jul 21, 4:17 PM EDT | Special Marine Warning | CHS | 118 min | |
| Jul 21, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 62 min |
| Jul 21, 4:54 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 4:58 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 5:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 21, 1:59 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 46 min |
| Jul 21, 2:31 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 44 min |
| Jul 21, 3:01 PM EDT | Special Weather Statement | CHS | Chatham | 29 min |
| Jul 21, 4:28 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, Tattnall | 47 min |
| Jul 21, 5:13 PM EDT | Special Weather Statement | CHS | Liberty, Long, McIntosh | 47 min |
| Jul 21, 5:51 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, McIntosh | 54 min |
Nearby
Heat Advisories in Georgia, 2015Heat Advisories in South Carolina, 2015Every heat advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.